Skip to main content

Solving linear boundary value problems via non-commutative Groebner bases

Rosenkranz, Markus, Buchberger, Bruno, Engl, Heinz W. (2003) Solving linear boundary value problems via non-commutative Groebner bases. Applicable Analysis, 82 (7). pp. 655-675. ISSN 0003-6811. (doi:10.1080/0003681031000118981) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:29978)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1080/0003681031000118981

Abstract

A new approach for symbolically solving linear boundary

for obtaining parametrized solutions of the underlying ODE and fitting

expensive), the problem is interpreted as an operator inversion

oblique Moore-Penrose inverse, it is possible to transform the

attacked by virtue of non-commutative Groebner bases. The resulting

the classical Green's function as its kernel. Although, at this stage

method and its domain of admissible inputs, we do believe that it has

perspectives are discussed.

Item Type: Article
DOI/Identification number: 10.1080/0003681031000118981
Uncontrolled keywords: Linear boundary value problems, Green's function, Moore-Penrose equations, symbolic solution
Subjects: Q Science > QA Mathematics (inc Computing science) > QA150 Algebra
Q Science > QA Mathematics (inc Computing science) > QA372 Ordinary differential equations
Q Science > QA Mathematics (inc Computing science) > QA 76 Software, computer programming,
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science > Applied Mathematics
Depositing User: Markus Rosenkranz
Date Deposited: 27 Jul 2012 18:00 UTC
Last Modified: 29 May 2019 09:07 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/29978 (The current URI for this page, for reference purposes)
  • Depositors only (login required):